# SDR SIMA20140202004

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 37,646 hours, 31,207 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3508764 ITEM 2 IAW ITEM NR 1 STRONG ELECTRIC ODOR IN COCKPIT. TROUBLE SHOOTING FOUND NR 1 RECIRCULATING FAN SQUEALING.  R & R NR 1 RECIRCULATING FAN IAW AMM 21-24-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  RAN PACKS & ELEC SMELL FOUND IN COCKPIT OR CABIN.  .
